Journal of Combinatorics

Volume 7 (2016)

Number 2–3

Guest editors: Rong Luo and Cun-Quan Zhang

A Paley-like graph in characteristic two

Pages: 365 – 374

DOI: http://dx.doi.org/10.4310/JOC.2016.v7.n2.a8

Author

Andrew Thomason (Department of Pure Mathematics and Mathematical Statistics, Centre for Mathematical Sciences, Cambridge, England)

Abstract

The Paley graph is a well-known self-complementary pseudo-random graph, defined over a finite field of odd order. We describe an attempt at an analogous construction using fields of even order. Some properties of the graph are noted, such as the existence of a Hamiltonian decomposition.

Full Text (PDF format)